Scholion.ai

An Extension of a Theorem on Supports of a Convex Function

S. M. Sinha

Management Science · 1966 · Volume 12 · Issue 5

DOI: 10.1287/mnsc.12.5.380

Abstract

In Eisenberg, E. 1962. Supports of a convex function. Bull. Amer. Math. Soc. 68 192–195, Eisenberg has given a characterization of the set of all supports of a convex function defined on a polyhedral convex cone. This extends the famous Farkas' Lemma and is very useful in programming problems. In this paper we will show that the result is true even for a larger class of convex functions.

Enable JavaScript for citation tools and additional paper interactions.